Some monomial sequences arising from graphs
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1201-1211
Printed July 31, 2015
Maurizio Imbesi, Monica La Barbiera, and Zhongming Tang
University of Messina, University of Messina, Suzhou University
Abstract : $s$-sequences and $d$-sequences are fundamental sequences intensively studied in many fields of algebra. In this paper we are interested in dealing with monomial sequences associated to graphs in order to establish conditions for which they are $s$-sequences and/or $d$-sequences.
Keywords : $s$-sequences, $d$-sequences, generalized graph ideals, symmetric algebras
MSC numbers : 13A30, 13C15, 13P10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd